# SDR CALA2014100201300

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 17,368 hours, 5,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE INBD AFT ATTACH HOLE CRACKED.  LOCATED STATION 727B LBL 45.5. REPAIRED SEAT TRACK STATION 727B LBL 45 IAW ECRA 5320-02333.
